HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Solution surfaces of Monge-Ampre equations

Files in This Item:
pre376.pdf741.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83522

Title: Solution surfaces of Monge-Ampre equations
Authors: Ishikawa, G. Browse this author
Morimoto, T. Browse this author
Keywords: Monge-Ampere equation
contact geometry
Legendre submanifold
projec­tive duality
Hartman-Nirenb􀀕rg's theorem
tangent developable
open umbrella
Issue Date: 1-Apr-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 376
Start Page: 1
End Page: 15
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69126
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University